# SDR 08FDEA01993

- Difficulty date: May 27, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 65571467
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO COMPARTMENT DOOR, UPPER AFT CORNER CRACKED FABRICATED PER BOEING DWG 65-57146 CARGO DOOR AFT UPPER CORNER REF SRM 51-30-2.  INSTALLED NEW SEAL DEPRESSOR CORNER REF 51-30-2, RESTORED LEVELING COMPOUND TO AREA.  REF AMM 51-40-000-0.  THIS IS CLASSIFIED AS A MINOR REPAIR.
